# SDR DALA2021061403201

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 50,042 hours, 34,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND HAS CORROSION IN MULTIPLE LOCATIONS (MARKED). FABRICATED AND INSTALLED 2 SPLICES REF B717 SRM 53-20-15-2R. (LP #1836365)
